| Model Number |
6280 |
| Medical Device Problem Codes |
Connection Problem (2900); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
It was reported that the communicator power cord had a short and the communicator was not connecting.A boston scientific company representative opted to replace the communicator power cord and the fourth-generation communicator cellular adapter.No adverse patient effects were reported.The communicator remains in service.